In 2008 after experiencing rectal bleeding had a colonoscopy. The Dr said Lymphoid Aggregates and that's all like it was't a big deal. I still have the bleeding along with horrible constipation bloating. I am type 2 diabetic. I am schedueled for another colonscopy different doctor when I told him I had been diagnosed with lymphoide aggregates he acted like he did't know what that was. He is supposed to be a specialist. Please any info would be greatly appreciated. Thanks very much.
Lymphoid aggregates are normally present on the GI. these may be come prominent in infections/ inflammations. Presence of fresh blood in stools (red) is known as haematochezia in medical terms and indicates a lower GI bleed like piles, rectal ulcers, fissures, fistulas etc. The occurrence of black/ brown stools is known as melaena and indicates the presence of blood (oxidized haemoglobin) from an upper GI bleed or the presence of a coloring agent like beet root or iron supplements in it. Other important causes of GI bleed include infections (dysentery etc), parasitic infestations, GI inflammations (ulcerative colitis/ Crohn’s disease etc), gastric/ GI ulcers, oesophageal varices, GI growths/ polyps, diverticulosis, fistulas, fissures, AV malformation, GI ischaemia and necrosis, initial symptom of necrotizing enterocolitis, colon cancer etc.Without a detailed clinical evaluation, it would be difficult to determine the precise cause, I would suggest discussing the situation and the suggested management plan in detail with your treating gastroenterologist. If in doubt, seeking a second opinion may be useful.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.